按条件检索“226”条记录

已选条件: 出版年: 2011 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
81. Essential spectra of singular matrix differential operators of mixed order in the limit circle case SCOPUS SCIE

作者:Qi, Jiangang; Chen, Shaozhu

作者机构:[Qi, Jiangang; Chen, Shaozhu] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:MATHEMATISCHE NACHRICHTEN,2011,Vol.284,Issue.2-3,342-354

WOS被引数:5

资源类型:期刊论文

WOS:000287982400017

82. Gait Recognition Based on Outermost Contour EI SCOPUS SCIE

作者:Liu, Lili; Yin, Yilong; Qin, Wei; Li, Ying

作者机构:[Liu, Lili; Yin, Yilong; Qin, Wei; Li, Ying] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTATIONAL INTELLIGENCE SYSTEMS,2011,Vol.4,Issue.5,1090-1099

WOS被引数:10

资源类型:期刊论文

WOS:000297797300032

83. EXISTENCE OF ENTIRE SOLUTIONS OF NONLINEAR DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Liu, Kai; Yang, Lianzhong; Liu, Xinling

作者机构:[Liu, Kai; Liu, Xinling] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:CZECHOSLOVAK MATHEMATICAL JOURNAL,2011,Vol.61,Issue.2,565-576

WOS被引数:6

资源类型:期刊论文

WOS:000300091600021

84. Neighbor Set for the Existence of (g, f, n)-Critical Graphs SCOPUS SCIE

作者:Liu, Hongxia; Liu, Guizhen

作者机构:[Liu, Hongxia] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Liu, Hongxia; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2011,Vol.34,Issue.1,39-49

WOS被引数:4

资源类型:期刊论文

WOS:000286354300004

85. Periodic boundary value problems for Riemann-Liouville sequential fractional differential equations SCOPUS SCIE

作者:Wei, Zhongli; Dong, Wei

作者机构:[Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056021, Hebei, Peoples R China.

来源:ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS,2011,Issue.87,1-13

WOS被引数:6

资源类型:期刊论文

WOS:000296887200001

86. A single-node characteristic collocation method for unsteady-state convection-diffusion equations in three-dimensional spaces EI SCOPUS SCIE

作者:Wu, L.;Wang, K.

作者机构:[Wu, L] Department of Mathematics, University of Rhode Island, Kingston, RI 02881, United States;[ Wang, K] School of Mathematics, Shandong University, Jinan, Shandong, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2011,Vol.27,Issue.4,786-802

WOS被引数:3

资源类型:期刊论文

WOS:000289438000003

87. Existence and uniqueness of positive solutions for second-order sturm-liouville and multi-point problems on time scales SCOPUS SCIE

作者:Sang, Y.;Wei, Z.;Dong, W.

作者机构:[Sang, Y] Department of Mathematics, North University of China Taiyuan, Shanxi, 030051, China;[ Wei, Z] School of Mathematics, Shandong University Jinan, Shandong, 250100, China;[ Dong, W] Hebei University of Engineering Handan, Hebei, 056021, China

来源:Bulletin of the Korean Mathematical Society,BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2011,Vol.48,Issue.5,1047-1061

WOS被引数:3

资源类型:期刊论文

WOS:000295707300014

88. Uniqueness of meromorphic functions sharing a small function and its applications EI SCOPUS SCIE

作者:Xiao-Bin Zhang;Jun-Feng Xu

作者机构:[Zhang, X.-B] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Xu, J.-F] Department of Mathematics, Wuyi University, Guangdong, Jiangmen 529020, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2011,Vol.61,Issue.3,722-730

WOS被引数:12

资源类型:期刊论文

WOS:000287553200024

89. On existence of positive solutions of Sturm-Liouville boundary value problems for a nonlinear singular differential system EI SCOPUS SCIE

作者:Yang, Jingbao; Wei, Zhongli

作者机构:[Yang, Jingbao] Bozhou Teachers Coll, Dept Sci, Bozhou 233500, Anhui, Peoples R China.; [Wei, Zhongli] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.217,Issue.13,6097-6104

WOS被引数:5

资源类型:期刊论文

WOS:000287690400009

90. Mean-Variance Hedging and Forward-Backward Stochastic Differential Filtering Equations SCOPUS SCIE

作者:Wang, Guangchen; Wu, Zhen

作者机构:[Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Guangchen] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.; [Wang, Guangchen] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2011

WOS被引数:4

资源类型:期刊论文

WOS:000296804700001

91. Genome-wide discovery of missing genes in biological pathways of prokaryotes CPCI-S EI SCOPUS SCIE

作者:Chen, Yong; Mao, Fenglou; Li, Guojun; Xu, Ying

作者机构:[Chen, Yong; Mao, Fenglou; Li, Guojun; Xu, Ying] Univ Georgia, Computat Syst Biol Lab, Dept Biochem & Mol Biol, Inst Bioinformat, Athens, GA 30602 USA.; [Mao, Fenglou; Xu, Ying] BioEnergy Sci Ctr, Salt Lake City, UT USA.; [Chen, Yong; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Yong] Univ Jinan, Sch Sci, Jinan 250022, Shandong, Peoples R China.; [Chen, Yong] Tsinghua Univ, MOE Key Lab Bioinformat & Bioinformat Div, TNLIST Dept Automat, Beijing 100084, Peoples R China.; [Xu, Ying] Jilin Univ, Coll Comp Sci & Technol, Changchun 130023, Peoples R China.

会议名称:9th Asia Pacific Bioinformatics Conference (APBC)

会议日期:JAN 11-14, 2011

来源:BMC BIOINFORMATICS,2011,Vol.12,Issue.SUPPLEMENT 1

WOS被引数:6

资源类型:会议论文;期刊论文

WOS:000290221000002

92. Exact solutions of fractional Schrodinger-like equation with a nonlocal term SCIE

作者:Jiang, Xiaoyun; Qi, Haitao; Xu, Mingyu

作者机构:[Jiang, Xiaoyun; Xu, Mingyu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Qi, Haitao] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:JOURNAL OF MATHEMATICAL PHYSICS,2011,Vol.52,Issue.4

WOS被引数:12

资源类型:期刊论文

WOS:000290048300005

93. Locally risk-minimizing hedging strategies for unit-linked life insurance contracts under a regime switching L,vy model SCOPUS SCIE

作者:Qian, Linyi; Yang, Hailiang; Wang, Rongming

作者机构:[Qian, Linyi; Wang, Rongming] E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.; [Qian, Linyi; Wang, Rongming] E China Normal Univ, Res Ctr Int Finance & Risk Management, Shanghai 200241, Peoples R China.; [Yang, Hailiang] Univ Hong Kong, Dept Stat & Actuarial Sci, Hong Kong, Hong Kong, Peoples R China.; [Wang, Rongming] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:FRONTIERS OF MATHEMATICS IN CHINA,2011,Vol.6,Issue.6,1185-1202

WOS被引数:3

资源类型:期刊论文

WOS:000297647000010

94. BDSDEs with locally monotone coefficients and Sobolev solutions for SPDEs SCOPUS SCIE

作者:Wu, Zhen; Zhang, Feng

作者机构:[Zhang, Feng] Shandong Econ Univ, Sch Math & Stat, Jinan 250014, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2011,Vol.251,Issue.4-5,759-784

WOS被引数:5

资源类型:期刊论文

WOS:000291900800001

95. Numerical algorithms for backward stochastic differential equations with 1-d brownian motion: Convergence and simulations EI SCOPUS SCIE

作者:Peng, S.;Xu, M.

作者机构:[Peng, S] School of Mathematics and System Science, Shandong University, 250100 Jinan, China, Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, CAS (No. 2008DP173182), China;[ Xu, M] Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, CAS (No. 2008DP173182), China, Department of Financial Mathematics and Control science, School of Mathematical Science, Fudan University, 200433 Shanghai, China

来源:RAIRO. Mathematical Modelling and Numerical Analysis. = Modelisation Mathematique et Analyse Numerique,ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE,2011,Vol.45,Issue.2,335-360

WOS被引数:6

资源类型:期刊论文

WOS:000289621800007

96. On k-connected restrained domination in graphs SCOPUS SCIE

作者:Chen, Hongyu; Chen, Xuegang; Tan, Xiang

作者机构:[Chen, Hongyu] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.; [Chen, Xuegang] N China Elect Power Univ, Dept Math, Beijing 102206, Peoples R China.; [Tan, Xiang] Shandong Univ Finance, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2011,Vol.98,387-397

WOS被引数:1

资源类型:期刊论文

WOS:000286533200033

97. A fast characteristic finite difference method for fractional advection-diffusion equations EI SCOPUS SCIE

作者:Kaixin Wang;Hong Wang

作者机构:[Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Advances in water resources,ADVANCES IN WATER RESOURCES,2011,Vol.34,Issue.7,810-816

WOS被引数:80

资源类型:期刊论文

WOS:000292801000001

98. Integral power sums of Hecke eigenvalues SCOPUS SCIE

作者:Lau, Y. -K.; Lu, G. -S.; Wu, J.

作者机构:[Lau, Y. -K.] Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China.; [Lu, G. -S.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Nancy Univ, CNRS, IECN, INRIA, F-54506 Vandoeuvre Les Nancy, France.

来源:ACTA ARITHMETICA,2011,Vol.150,Issue.2,193-207

WOS被引数:6

资源类型:期刊论文

WOS:000297878300007

99. Moment bounds for IID sequences under sublinear expectations SCOPUS SCIE SSCI

作者:Hu Feng

作者机构:[Hu Feng] Qufu Normal Univ, Dept Math, Qufu 273165, Peoples R China.; [Hu Feng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2011,Vol.54,Issue.10,2155-2160

WOS被引数:6

资源类型:期刊论文

WOS:000295483900010

100. A note on the Diophantine equation x(2) + q(m) = y(3) SCOPUS SCIE

作者:Zhu, Hui Lin

作者机构:[Zhu, Hui Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhu, Hui Lin] Xiamen Univ, Sch Math Sci, Xiamen 361005, Peoples R China.

来源:ACTA ARITHMETICA,2011,Vol.146,Issue.2,195-202

WOS被引数:7

资源类型:期刊论文

WOS:000288189700006

共 12 页, 226 条记录

TOP